Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    3
  • views
    3170

Accutane Day 96 120 Mg

pamphilia

800 views

Hello friends,

Today is I think the 4th day of 120 mg and I felt like I was going to vom for much of the day and had no appetite. Also most importantly, I have a bunch of spots on my chin today!!! And I just got asked out on a date for a couple days from now. Do I agree to the date and just pray my skin will be okay or postpone? Or do I agree and cancel that morning if my skin looks bad? Thoughts??

Thanks for any input!



2 Comments


Recommended Comments

Wow that's a very high dose! I would say go on the date, who cares what people think? If you cancel he will think you don't like him. Just have fun but if you're really self conscious suggest a walk or something and find a really dark neighborhood or street corner.

Share this comment


Link to comment

I agree with Bobby - go out and enjoy yourself. This is the real you and any potenial mate should be able to accept you as is.

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×